CSpace  > 计算数学与科学工程计算研究所
extrapolationofbilinearfiniteelementsolutionwithlocalrefinementmesh
Lin Q(林群); Xie RF(谢锐锋)
1990
Source Publicationchineseannalsofmathematicsseriesb
ISSN0252-9599
Volume11Issue:2Pages:179
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/37567
Collection计算数学与科学工程计算研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Lin Q,Xie RF. extrapolationofbilinearfiniteelementsolutionwithlocalrefinementmesh[J]. chineseannalsofmathematicsseriesb,1990,11(2):179.
APA 林群,&谢锐锋.(1990).extrapolationofbilinearfiniteelementsolutionwithlocalrefinementmesh.chineseannalsofmathematicsseriesb,11(2),179.
MLA 林群,et al."extrapolationofbilinearfiniteelementsolutionwithlocalrefinementmesh".chineseannalsofmathematicsseriesb 11.2(1990):179.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[林群]'s Articles
[谢锐锋]'s Articles
Baidu academic
Similar articles in Baidu academic
[林群]'s Articles
[谢锐锋]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[林群]'s Articles
[谢锐锋]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.